Pacific Journal of Mathematics

Trivially extending decompositions of $E^{n}$.

Joseph Zaks

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 727-729.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982807

Mathematical Reviews number (MathSciNet)
MR0251706

Zentralblatt MATH identifier
0176.52303

Subjects
Primary: 54.78

Citation

Zaks, Joseph. Trivially extending decompositions of $E^{n}$. Pacific J. Math. 29 (1969), no. 3, 727--729. https://projecteuclid.org/euclid.pjm/1102982807


Export citation

References

  • [1] S. Armentrout, Monotone decompositions of E3, Topology Seminar, Wisconsin, 1965, edited by R. H. Bing and R. J. Bean, Ann. of Math. Studies, No. 60.
  • [2] R. J. Bean, Decompositions of E* which yield Ez, Pacific J. Math. 20 (1967), 411-413.
  • [3] R. H. Bing, Decompositions of Ez, Topology of 3-manifolds and Related Topics, edited by M. K. Fort, Jr., Prentice-Hall, 1962.
  • [4] M. L. Curtis, An embedding theorem, Duke Math. J. 24 (1957), 349-351.
  • [5] A. Flores, ber die Existenz n-dimensionalerkomplexe, die nicht in den Ezn topolo- gisch einbettbar sind, Ergeb. Math. Kolloq. 5 (1932/33), 17-24.
  • [6] B. Grnbaum, Graphs and complexes, lecture notes. University of Washington, 1967.
  • [7] J. Zaks, On a minimalityproperty of complexes, Proc. Amer. Math. Soc. 20 (1969), 439-444.

See also

  • Corr : Joseph Zaks. Correction to: ``Trivially extending decompositions of $E^n$''. Pacific Journal of Mathematics volume 35, issue 3, (1970), pp. 805-805.